# SDR 2003UALA00763

- Difficulty date: October 5, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 40,240 hours, 28,408 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR FRAME GOUGED STA 490.  MAJOR REPAIR ACCOMPLISHED.  BLENDED AREA AND INSTALLED REPAIR PARTS.
